Asymptotically absorbing nets of positive operators


EMELYANOV E. , Erkurşun N.

Siberian Advances in Mathematics, vol.22, no.4, pp.243-260, 2012 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 4
  • Publication Date: 2012
  • Doi Number: 10.3103/s1055134412040025
  • Title of Journal : Siberian Advances in Mathematics
  • Page Numbers: pp.243-260
  • Keywords: asymptotically absorbing net, constrictor, continuous mapping, martingale net, operator net

Abstract

This paper is devoted to asymptotically absorbing operator nets. The study of such nets has attracted an attention in [19, 20] in connection with the notion of the Lotz - Räbiger nets on a Banach space which had been studied recently in [4, 8, 9, 18-20]. In the present paper, we focus mainly on the case of nets of positive linear operators. © 2012 Allerton Press, Inc.